# SDR REXA2015062900646

- Difficulty date: June 29, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 17,409 hours, 11,016 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-140-508 MAIN AVIONICS BAY DOOR HANDLE CRACKED.  REMOVED MAIN AVIONICS BY DOOR IAW AMM 52-42-00.  R & R MAIN AVIONICS BAY DOOR HANDLE & LATCH ASSEMBLY IAW SRM 51-42-21 & AMM 52-42-03.  REINSTALLED MAIN AVIONICS BAY DOOR IAW AMM 52-42-00.  OPERATIONS CHECKED GOOD IAW AMM 52-42-00.
